# SDR 2022F00487

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,423 hours, 1,611 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Eroded
- Location: Rt Stab
- Part time: 2,423 hours, 1,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STAB TIP PAINT IS ERODED EXPOSING COMPOSITE. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ37419M1 DATED DEC 06, 2022, COMPOSITE REPAIR IN REFERENCE TO CE S-750-ATA51/01RD REV. A.
